# SDR AALA201704069019

- Difficulty date: April 2, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 2,797 hours, 1,045 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FLIGHT CREW REPORTS STRONG ODOR IN CABIN. MAINTENANCE FOUND APU OIL INGESTION DUE TO LEAK AT LUBE FILTER BOWL. REPLACED O-RING ON APU LUBE FILTER BOWL PER AMM 49-91-41. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK. ACCOMPLISHED APU SMELL IN CABIN CARD 05-96-85, AND DECONTAMINATION CARDS 05-96-87 AND 05-96-86 PER E58 9686648.
